# SDR CALA2024020500333

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 104,608 hours, 14,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 EMER LT BATTERY PACK EQ# M33096 (LH DR2 FWD) CHARGER FOUND CANNOT CHARGE THE BATTERY. TRANSFER REF.NON-ROUTINE HX NRC WO.2685800. DR L2 EMER LIGHT BATTERY CHARGER M33096 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
